# SDR AALA09051300004A

- Difficulty date: May 13, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N573AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53092
- Aircraft time: 24,733 hours, 10,409 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RIGHT HYDRAULIC FAILURE OCCURRED ON DESCENT.  EMERGENCY DECLARED LANDED ATL WITHOUT INCIDENT.  FOUND BLOWN O-RING ON RIGHT HAND THRUST REVERSER CONTROL VALVE. REPLACED O-RING.  SYSTEM GROUND CHECK NORMAL OPERATION. (CLOSED)
